# SDR V6NA20180103001

- Difficulty date: January 3, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N170L
- Make and model: Lear 45LEAR
- Aircraft serial: 029
- Aircraft time: 9,552 hours, 9,869 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 9,552 hours, 9,869 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 9600 HOUR INSPECTION, DETERMINED LEFT WING OUTBOARD LOWER SKIN UPPER SURFACE TO HAVE CORROSION AT WS 260. CORROSION DETERMINED OUT OF LIMITS. CORROSION CLEANED, SURFACE BLENDED, FILLED WITH EPOXY PASTE AND DOUBLER INSTALLED.
